# SDR DALA2025051403742

- Difficulty date: May 14, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 102,015 hours, 47,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 667 SEAT 27F OVERWING EXIT EMERGENCY LIGHT SIGN OUT. CORRECTIVE ACTION: REFERENCED B-757 WDM 33-51-13. FOUND FUSE F2 BLOWN AT M10568 POWER SUPPLY (AT SEAT 27F FLOOR GRILL). REPLACED FUSE. OPS CHECK OF SIGN OK. (7401660)
